# SDR QXEA200700851

- Difficulty date: May 12, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 15,333 hours, 11,292 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 OKC - LEFT WING NR 3 SLAT 10.25" FROM OUTBOARD LEADING EDGE HAS ONE DEEP SCRATCH.  REPAIRED IAW SRM 51-12-00, 57-42-01.
